Yurok Myths
Bibliographic Data
| ID | 2739746 |
|---|---|
| Authors | Martin A Baumhoff, A L Kroeber |
| Year | 1976 |
| Volume | 23 |
| Issue | 3 |
| Pages | 312 |
| Publication date | 1976-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Ethnohistory (JOURNAL) |
| Journal identifiers | ISSN: 0014-1801 • E-ISSN: 1527-5477 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/481261 |
| OpenAlex | W4237175968 |
| Language | EN |
Mythology · Classics · Eurasian Exchange Networks · Folklore, Mythology, and Literature Studies · History · Linguistics and Cultural Studies
| Highly cited | No |
|---|